# SDR IPXA2016051303316

- Difficulty date: April 23, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER MLG W/W BULKHEAD FWD CORNER STRUCTURAL DOUBLER FITTING CRACKED.  R & R DOUBLER IAW SRM 51-33-01, 51-35-01.
